On the Theory of TE Waves Guided by a Lossy Three-Layer Structure with General Nonlinear Permittivity

Autor(en): Harju, Markus
Schuermann, Hans W.
Serov, Valery S.
Stichwörter: Banach Fixed Point Theorem; Dispersion Relation; ELECTROMAGNETIC-WAVES; EQUATION; Integral Equations; Mathematics; Mathematics, Applied; Nonlinear Lossy Permittivity; TE Waves
Erscheinungsdatum: 2015
Herausgeber: WALTER DE GRUYTER GMBH
Journal: COMPUTATIONAL METHODS IN APPLIED MATHEMATICS
Volumen: 15
Ausgabe: 2
Startseite: 161
Seitenende: 171
Zusammenfassung: 
Guided TE waves in a planar three-layer structure with nonmagnetic material are considered. The central layer between two half-spaces with constant permittivity is described by a rather general (nonlinear, complex, saturating, dependent on position) permittivity. Maxwell's equations are reduced to a nonlinear Volterra integral equation that is solved using the Banach fixed point theorem. Sufficient conditions for convergence of iteration sequence are presented and dispersion relation is derived. Numerical examples are given.
ISSN: 16094840
DOI: 10.1515/cmam-2015-0003

Show full item record

Page view(s)

1
Last Week
0
Last month
0
checked on Feb 23, 2024

Google ScholarTM

Check

Altmetric